# SDR AALA2019020109004

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 61,731 hours, 16,063 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Center System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LOW INDICATION, CENTER HYDRAULIC QUANTITY EICAS MESSAGE DISPLAYED. EMERGENCY DECLARED, DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED HYDRAULIC RIGID LINE FOR THE CENTER HYDRAULIC SYSTEM IAW 29-11-00, NO LEAKS NOTED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
